# SDR UALA2012070903653

- Difficulty date: July 8, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 70,412 hours, 26,022 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 20 Abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW 20 ABC EXIT LIGHT FRAME BROKEN DIFFUSER FELL OUT.  INTERIM REPAIR MADE GOOD FOR 4 CYCLES.  REPLACED DIFFUSER.
